How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrMelJ Your Own Question
DrMelJ
DrMelJ, Veterinarian
Category: Veterinary
Satisfied Customers: 825
Experience:  University of Minnesota College of Veterinary Medicine- class of 2007.
24095035
Type Your Veterinary Question Here...
DrMelJ is online now
A new question is answered every 9 seconds

I have 8 year old yellow lab she has a skin infection and is

Customer Question

I have 8 year old yellow lab she has a skin infection and is on antibiotics and Benadryl. She is eating and functions seem normal she just seems a little lethargic. She saw her Vet Friday and he seemed to think she was fine. The hot weather also takes
a lot out her. Should I be concerned on how she is acting.
Submitted: 1 year ago.
Category: Veterinary
Expert:  DrMelJ replied 1 year ago.
Hi there. Thanks for the question. Let me see if I can help. It may be a combination of things causing your dog's lethargy. Antibiotics can make them feel a little crummy and Benadryl causes drowsiness and turn the heat also.... Try to keep him cool...use a fan if needed. Make sure he is plenty hydrated. If he is not eating well if us vomiting, then contact your vet. You can minimize the Benadryl if he is not too itchy and that may help. I hope this helps. Best wishes.
Expert:  DrMelJ replied 1 year ago.
Hi,

I'm just following up on our conversation about your pet. How is everything going?

DrMelJ

Related Veterinary Questions